# SDR ASAA2023013141750

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,812 hours, 17,673 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TONE SOUND KEEPS REPEATING EVERY 7 SECONDS. GROUNDED - YES. TONE IN QUESTION IS ALT ALERTER. DFCS BITE GRP TEST 11.61 PASS - NO FAULTS. DFCS MCP INSTALL TEST GOOD REF B737-800 AMM 22-11-34. W/ MCP ALT SELECTED ABOVE FIELD ELEV, TONE STOPPED. ETOPS GND VERIFICATION TEST PASS.
